| Model Number |
3772 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced increase in recharge burden.As such, surgical intervention took place wherein the ipg was explanted and replaced to address the issue.Therapy was confirmed post op.
Additional Manufacturer Narrative
Date of event (b3) and patient weight (a4) are estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.